RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yuejun Liu,

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:45
Abstract pages:176
Full texts:13
References:16

http://www.mathnet.ru/eng/person134489
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. Xumin Bao, Yuejun Liu, Guoen Weng, Xiaobo Hu, Shaoqiang Chen, “ABC-model analysis of gain-switched pulse characteristics in low-dimensional semiconductor lasers”, Kvantovaya Elektronika, 48:1 (2018),  7–12  mathnet  elib [Quantum Electron., 48:1 (2018), 7–12  isi  scopus]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021